Alert archive / North Carolina / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this red flag warning at Apr 5, 2007, 9:17 AM EDT for 31 counties in North Carolina. It took effect at Apr 5, 2007, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 9:17 AM EDT (13:17 UTC)
- In effect from
- Apr 5, 2007, 10:00 AM EDT
- Expired
- Apr 5, 2007, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KRAH 051317 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 917 AM EDT THU APR 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING FOR ALL OF CENTRAL NORTH CAROLINA... .A LACK OF RAIN AND WINDY DRY WEATHER HAS CAUSED VERY HIGH FIRE DANGER TODAY. NCZ007>011-021>028-038>043-073>078-083>086-088-089-052130- /O.NEW.KRAH.FW.W.0003.070405T1400Z-070406T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 917 AM EDT THU APR 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. DROUGHT CONDITIONS AND THE LACK OF SIGNIFICANT RAINFALL SINCE THE MIDDLE OF MARCH HAS CAUSED CRISP DRY FUELS IN THE FOREST AND FIELDS OF CENTRAL NORTH CAROLINA. AN INCOMING DRY AIRMASS FROM THE NORTHWEST WILL PRODUCE GUSTY NORTHWESTERLY WINDS TODAY WITH FREQUENT GUSTS TO 30 MPH OR BETTER THIS AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO DROP TO BETWEEN 20 AND 25 PERCENT. THESE CONDITIONS HAVE RAISED THE THREAT OF WILDFIRE TO CRITICAL LEVELS ACROSS CENTRAL NORTH CAROLINA TODAY. NO OUTDOOR BURNING SHOULD BE ATTEMPTED. IF YOU SEE A BRUSH OR GRASS FIRE IN YOUR AREA...CALL 911 OR YOUR LOCAL FIRE DEPARTMENT IMMEDIATELY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ RFG
3 follow-up statements
000 WWUS82 KRAH 051330 AAA RFWRAH RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 930 AM EDT THU APR 5 2007 CORRECTION FOR PRODUCT EXPIRATION TIME ...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING FOR ALL OF CENTRAL NORTH CAROLINA... .A LACK OF RAIN AND WINDY DRY WEATHER HAS CAUSED VERY HIGH FIRE DANGER TODAY. NCZ007>011-021>028-038>043-073>078-083>086-088-089-060000- /O.CON.KRAH.FW.W.0003.070405T1400Z-070406T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 930 AM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. DROUGHT CONDITIONS AND THE LACK OF SIGNIFICANT RAINFALL SINCE THE MIDDLE OF MARCH HAS CAUSED CRISP DRY FUELS IN THE FOREST AND FIELDS OF CENTRAL NORTH CAROLINA. AN INCOMING DRY AIRMASS FROM THE NORTHWEST WILL PRODUCE GUSTY NORTHWESTERLY WINDS TODAY WITH FREQUENT GUSTS TO 30 MPH OR BETTER THIS AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO DROP TO BETWEEN 20 AND 25 PERCENT. THESE CONDITIONS HAVE RAISED THE THREAT OF WILDFIRE TO CRITICAL LEVELS ACROSS CENTRAL NORTH CAROLINA TODAY. NO OUTDOOR BURNING SHOULD BE ATTEMPTED. IF YOU SEE A BRUSH OR GRASS FIRE IN YOUR AREA...CALL 911 OR YOUR LOCAL FIRE DEPARTMENT IMMEDIATELY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KRAH 051838 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 238 PM EDT THU APR 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING FOR ALL OF CENTRAL NORTH CAROLINA... ...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY...SATURDAY...AND SUNDAY FOR ALL OF CENTRAL NORTH CAROLINA... .A LACK OF RAIN AND WINDY DRY WEATHER HAS CAUSED VERY HIGH FIRE DANGER TODAY. VERY DRY WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH SHIFTING AND VARIABLE WINDS ON FRIDAY AND STRONG GUSTY WINDS SATURDAY AND SUNDAY. NCZ007>011-021>028-038>043-073>078-083>086-088-089-060000- /O.NEW.KRAH.FW.A.0003.070406T1300Z-070409T0100Z/ /O.CON.KRAH.FW.W.0003.000000T0000Z-070406T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 238 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. DROUGHT CONDITIONS AND THE LACK OF SIGNIFICANT RAINFALL SINCE THE MIDDLE OF MARCH HAS CAUSED CRISP DRY FUELS IN THE FORESTS AND FIELDS OF CENTRAL NORTH CAROLINA. AN INCOMING DRY AIRMASS FROM THE NORTHWEST WILL PRODUCE GUSTY NORTHWESTERLY WINDS THE REST OF TODAY WITH FREQUENT GUSTS ABOVE 20 TO AROUND 30 MPH LATE THIS AFTERNOON. RELATIVE HUMIDITY HAS DROPPED TO BELOW 25 PERCENT IN MOST AREAS WITH SOME READINGS IN THE TEENS. SIMILAR OR LOWER MINIMUM RELATIVE HUMIDITY READINGS CAN BE EXPECTED THE NEXT THREE DAYS. THESE CONDITIONS HAVE RAISED THE THREAT OF WILDFIRE TO CRITICAL LEVELS ACROSS CENTRAL NORTH CAROLINA...WHICH WILL LIKELY CONTINUE THROUGH THE WEEKEND. WIND SPEEDS WILL BE RELATIVELY LIGHT ON FRIDAY COMPARED TO TODAY AND SATURDAY. BUT VARIABILITY IN WIND SPEED AND DIRECTION WILL MAKE FOR DIFFICULT FIRE CONTROL SHOULD ANY WILDFIRES BREAK OUT. FIRE WEATHER CONDITIONS ARE APT TO BECOME MUCH WORSE ON SATURDAY AS ANOTHER DRY AIRMASS SWEEPS INTO THE AREA AND THE ATMOSPHERE BECOMES MORE UNSTABLE DURING THE DAY ENHANCING THE VERTICAL DIMENSION OF WILDFIRES AND CAUSING ADVERSE FIRE BEHAVIOR. WINDY DRY WEATHER WILL LIKELY CONTINUE ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG OR SHIFTING WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ RFG
000 WWUS82 KRAH 060019 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 819 PM EDT THU APR 5 2007 ...RED FLAG WARNING HAS EXPIRED ACROSS CENTRAL NORTH CAROLINA... ...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY...SATURDAY...AND SUNDAY FOR ALL OF CENTRAL NORTH CAROLINA... .VERY DRY WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH SHIFTING AND VARIABLE WINDS ON FRIDAY AND STRONG GUSTY WINDS SATURDAY AND SUNDAY. NCZ007>011-021>028-038>043-073>078-083>086-088-089-061000- /O.EXP.KRAH.FW.W.0003.000000T0000Z-070406T0000Z/ /O.CON.KRAH.FW.A.0003.070406T1300Z-070409T0100Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 819 PM EDT THU APR 5 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY EVENING. ABNORMALLY DRY CONDITIONS AND THE LACK OF SIGNIFICANT RAINFALL SINCE THE MIDDLE OF MARCH HAS PRODUCED DRY FUELS IN THE FORESTS AND FIELDS OF CENTRAL NORTH CAROLINA. AN INCOMING DRY AIRMASS FROM THE NORTHWEST WILL PRODUCE NORTHWESTERLY WINDS AND LOW RELATIVE HUMIDITIES ACROSS CENTRAL NORTH CAROLINA DURING THE NEXT FEW DAYS. RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT IN MOST AREAS WITH SOME READINGS IN THE TEENS DURING THE DAYTIME HOURS DURING THE NEXT THREE DAYS. WIND SPEEDS WILL BE RELATIVELY LIGHT ON FRIDAY COMPARED TO SATURDAY WHEN NORTHWESTERLY WINDS WILL GUST TO 20 TO 30 MPH. BUT VARIABILITY IN WIND SPEED AND DIRECTION ON FRIDAY WILL MAKE FOR DIFFICULT FIRE CONTROL SHOULD ANY WILDFIRES BREAK OUT. THESE CONDITIONS HAVE RAISED THE THREAT OF WILDFIRE TO CRITICAL LEVELS ACROSS CENTRAL NORTH CAROLINA...WHICH WILL LIKELY CONTINUE THROUGH THE WEEKEND. FIRE WEATHER CONDITIONS ARE APT TO BECOME MUCH WORSE ON SATURDAY AS ANOTHER DRY AIRMASS SWEEPS INTO THE AREA AND THE ATMOSPHERE BECOMES MORE UNSTABLE DURING THE DAY ENHANCING THE VERTICAL DIMENSION OF WILDFIRES AND CAUSING ADVERSE FIRE BEHAVIOR. WINDY DRY WEATHER WILL LIKELY CONTINUE ON SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL RED FLAG WARNINGS. $$ BLAES
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this red flag warning went out at Apr 5, 2:58 AM EDT, 6 hours 19 minutes earlier.
Area forecast discussion, Apr 5, 2:58 AM EDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 258 AM EDT THU APR 5 2007 .SHORT TERM /TODAY THROUGH SATURDAY NIGHT/... TODAY...HIGH PRESSURE WILL CONTINUE OVER THE AREA FROM CANADA BRINGING COLDER AND DRIER AIR TO THE REGION. FORECAST PROBLEM FOR TODAY WILL BE TEMPERATURES. OVERNIGHT LOWS HAVE BEEN SLOW TO DROP DUE TO CLOUD COVER AND PERSISTENT WINDS KEEPING THE ATMOSPHERE MIXED. WILL HAVE TO MONITOR TEMPERATURES THE NEXT HOUR OR SO. IF WE DONT FALL AS LOW AS EXPECTED WILL PROBABLY NEED TO RAISE HIGHS TODAY AT LEAST 2-4 DEGREES. TONIGHT...WITH HIGH LEVEL CLOUDS OVERSPREADING THE REGION WILL ALSO NEED TO RAISE OVERNIGHT LOWS MAINLY ACROSS THE NORTH TO AT LEAST 32 DEGREES. FRIDAY THROUGH SATURDAY NIGHT...HIGH PRESSURE WILL REMAIN ENTRENCHED OVER THE AREA. GENERALLY PARTLY CLOUDY DURING THE DAY WITH HIGH IN THE 50S. CLEAR SKIES AT NIGHT WILL ALLOW FOR MAXIMUM RADIATION ...SO LOWS IN THE UPPER 20S STILL LOOK GOOD. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... BIGGEST CHANGE THROUGH MID WEEK WILL BE MODERATING TEMPERATURES AS A WESTERLY FLOW RETURNS TO THE AREA. HIGHS GENERALLY IN THE 60S. A WARM FRONT WILL MOVE NORTH ACROSS THE AREA WEDNESDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .AVIATION /06Z-06Z/... CEILINGS AND VISIBILITIES UNLIMITED THROUGH THE PERIOD. ANY AVIATION CONCERNS WOULD FOCUS ON WINDS. NORTHWEST WINDS 10 TO 15 MPH EXPECTED A FEW HOURS AFTER SUNRISE AND PERSISTING TO JUST BEFORE SUNSET. GUSTS UP TO 25 MPH DURING THE MENTIONED PERIOD. WINDS GENERALLY 7 MPH OR LESS AFTER SUNSET. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL DROP AS LOW AS 25 PERCENT THIS AFTERNOON AS DEWPOINTS FALL INTO THE LOWER 20S AND MAX TEMPS REACH THE MID TO UPPER 50S. NORTHWEST WINDS AT 15 MPH WILL GUST UP TO 25 MPH DURING THE AFTERNOON. THESE CONDITIONS...IN ADDITION TO VERY DRY FINE FUELS AND LARGER FUELS...WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. SEE THE HWORAH OR SPSRAH FOR MORE DETAILS. && .CLIMATE... RECORD LOWS FOR SATURDAY: RDU...27 IN 2002 GSO...24 IN 1982 RECORD LOWS FOR SUNDAY: RDU...28 IN 1975 GSO...28 IN 1990. && .RAH WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR NCZ007>011-021>028-038>043-073>078-083>086-088-089. && SHORT/LONG TERM...RHJ AVIATION...RLH FIRE WEATHER...RHJ CLIMATE...RHJ
Hazardous weather outlook, Apr 5, 6:38 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 638 AM EDT THU APR 5 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-061045- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 638 AM EDT THU APR 5 2007 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. RELATIVE HUMIDITY VALUES WILL DROP TO 25 PERCENT AS DEWPOINTS FALL INTO THE 20S WITH HIGH TEMPERATURES IN THE 50S. WINDS WILL BE NORTHWEST AT 10 TO 15 MPH WITH GUSTS TO 25 MPH. THESE CONDITIONS ...IN ADDITION TO VERY DRY FINE FUELS AND LARGER FUELS...WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS FOR TODAY. MUCH COLDER AND DRIER AIR WILL FILTER OVER CENTRAL NORTH CAROLINA THROUGH TONIGHT. EARLY MORNING TEMPERATURES FRIDAY MORNING ARE EXPECTED TO FALL TO NEAR FREEZING. TEMPERATURES THIS LOW COULD POSE A SERIOUS DANGER TO ANY OUTDOOR VEGETATION SENSITIVE TO COLD. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD CLOSELY MONITOR THE FORECAST FOR THE LATEST INFORMATION REGARDING THE POTENTIAL OF A KILLING FROST OR FREEZE OVERNIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EARLY MORNING TEMPERATURES THROUGH THE WEEKEND ARE EXPECTED TO FALL JUST BELOW FREEZING ON SATURDAY... AND INTO THE MID TO UPPER 20S ON SUNDAY MORNING. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD CLOSELY MONITOR THE FORECAST FOR THE LATEST INFORMATION REGARDING THE POTENTIAL OF A KILLING FROST OR FREEZE THROUGH THE WEEKEND. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH FOR FRIDAY MORNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RHJ
In the hours before
Special weather statement, Apr 5, 4:53 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 453 AM EDT THU APR 5 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-052100- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 453 AM EDT THU APR 5 2007 .FIRE DANGER STATEMENT... ...INCREASE FIRE DANGER FOR THURSDAY... NORTHWEST WINDS WILL CONTINUE TO FILTER IN SIGNIFICANTLY COLDER AND DRIER AIR INTO CENTRAL NORTH CAROLINA TODAY. HIGH TEMPERATURES WILL BE IN THE 50S WITH NORTHWEST WINDS AT 10 TO 15 MPH. WINDS WILL GUST AS HIGH AS 25 MPH AND RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT DURING THE AFTERNOON. DUE TO THE ABNORMALLY DRY CONDITIONS ALL ACROSS CENTRAL NORTH CAROLINA...THE FOREST SERVICE REPORTS THAT LARGE AND FINE FUELS ARE AT DANGEROUSLY LOW LEVELS. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES... AND DRY FUELS...WILL RESULT IN AN INCREASED FIRE DANGER FOR TODAY. NO BURNING SHOULD BE ATTEMPTED. IF YOU SEE A BRUSH OR GRASS FIRE IN YOUR AREA...CALL YOUR LOCAL FIRE DEPARTMENT IMMEDIATELY. 27
Special weather statement, Apr 5, 5:07 AM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 507 AM EDT THU APR 5 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-052115- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 507 AM EDT THU APR 5 2007 .FIRE DANGER STATEMENT... ...INCREASED FIRE DANGER FOR TODAY... NORTHWEST WINDS WILL CONTINUE TO FILTER IN SIGNIFICANTLY COLDER AND DRIER AIR INTO CENTRAL NORTH CAROLINA TODAY. HIGH TEMPERATURES WILL BE IN THE 50S WITH NORTHWEST WINDS AT 10 TO 15 MPH. WINDS WILL GUST AS HIGH AS 25 MPH AND RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT DURING THE AFTERNOON. DUE TO THE ABNORMALLY DRY CONDITIONS ALL ACROSS CENTRAL NORTH CAROLINA...THE FOREST SERVICE REPORTS THAT LARGE AND FINE FUELS ARE AT DANGEROUSLY LOW LEVELS. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES... AND DRY FUELS...WILL RESULT IN AN INCREASED FIRE DANGER FOR TODAY. NO BURNING SHOULD BE ATTEMPTED. IF YOU SEE A BRUSH OR GRASS FIRE IN YOUR AREA...CALL YOUR LOCAL FIRE DEPARTMENT IMMEDIATELY. RHJ
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 11:05 AM EDT | Freeze Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 22 hr |
| Apr 5, 2:38 PM EDT | Fire Weather Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 69 hr |
| Apr 5, 3:20 PM EDT | Freeze Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 17 hr |
Nearby
Red Flag Warnings in North Carolina, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.